Advertisement

Local Ergodic Theorems in Symmetric Spaces of Measurable Operators

  • Vladimir Chilin
  • Semyon LitvinovEmail author
Article
  • 15 Downloads

Abstract

Local mean and individual (with respect to almost uniform convergence in Egorov’s sense) ergodic theorems are established for actions of the semigroup \({\mathbb {R}}_+^d\) in symmetric spaces of measurable operators associated with a semifinite von Neumann algebra.

Keywords

Semifinite von Neumann algebra Noncommutative symmetric space Dunford–Schwartz operator Almost uniform convergence Local individual ergodic theorem Local mean ergodic theorem 

Mathematics Subject Classification

Primary 47A35 Secondary 46L52 

Notes

References

  1. 1.
    Brunel, A.: Theóremè ergodique ponctuel pour un semigroupe commutatif finiment engendré de contractions de \(L^1\). AIHP B 9, 327–343 (1973)zbMATHGoogle Scholar
  2. 2.
    Castrandas, E.: A local ergodic theorem in semifinite von Neumann algebras. Algebras Groups Geom. 13, 71–80 (1996)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Chilin, V., Litvinov, S., Skalski, A.: A few remarks in non-commutative ergodic theory. J. Oper. Theory 53(2), 331–350 (2005)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Chilin, V., Litvinov, S.: Ergodic theorems in fully symmetric spaces of \(\tau \)-measurable operators. Stud. Math. 288(2), 177–195 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chilin, V., Litvinov, S.: Individual ergodic theorems in noncommutative Orlicz spaces. Positivity 21(1), 49–59 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chilin, V., Litvinov, S.: Individual ergodic theorems for semifinite von Neumann algebras. arXiv:1607.03452 [math.OA]
  7. 7.
    Chilin, V., Sukochev, F.: Weak convergence in non-commutative symmetric spaces. J. Oper. Theory 31, 35–55 (1994)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Conze, J.P., Dang-Ngoc, N.: Ergodic theorems for noncommutative dynamical systems. Invent. Math. 46, 1–15 (1978)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Dodds, P.G., Dodds, T.K., Pagter, B.: Fully symmetric operator spaces. Integral Equ. Oper. Theory 15, 942–972 (1992)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Dodds, P.G., Dodds, T.K., Pagter, B.: Noncommutative Köthe duality. Trans. Am. Math. Soc. 339(2), 717–750 (1993)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Edgar, G.A., Sucheston, L.: Stopping Times and Directed Processes. Cambridge University Press, Cambridge (1992)CrossRefGoogle Scholar
  12. 12.
    Fack, T., Kosaki, H.: Generalized \(s\)-numbers of \(\tau \)-measurable operators. Pac. J. Math. 123, 269–300 (1986)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Junge, M., Xu, Q.: Noncommutative maximal ergodic theorems. J. Am. Math. Soc. 20(2), 385–439 (2007)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Krein, S.G., Petunin, J.I., Semenov, E.M.: Interpolation of Linear Operators. Translations of Mathematical Monographs, vol. 54. American Mathematical Society, Providence (1982)Google Scholar
  15. 15.
    Kalton, N.J., Sukochev, F.A.: Symmetric norms and spaces of operators. J. Reine Angew. Math. 621, 81–121 (2008)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Krengel, U.: Ergodic Theorems. Walter de Gruyer, Berlin (1985)CrossRefGoogle Scholar
  17. 17.
    Litvinov, S.: Uniform equicontinuity of sequences of measurable operators and non-commutative ergodic theorems. Proc. Am. Math. Soc. 140(7), 2401–2409 (2012)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Nelson, E.: Notes on non-commutative integration. J. Funct. Anal. 15, 103–116 (1974)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Pisier, G., Xu, Q.: Noncommutative \(L^p\)-spaces. Handb. Geom. Banach Spaces 2, 1459–1517 (2003)CrossRefGoogle Scholar
  20. 20.
    Rubshtein, B.A., Muratov, M.A., Grabarnik, G.Y., Pashkova, Y.S.: Foundations of Symmetric Spaces of Measurable Functions. Lorentz, Marcinkiewicz and Orlicz Spaces. Developments in Mathematics, vol. 45, Springer, Basel(2016)CrossRefGoogle Scholar
  21. 21.
    Watanabe, S.: Ergodic theorems for dynamical semi-groups on operator algebras. Hokkaido Math. J. 8, 176–190 (1979)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Yeadon, F.J.: Non-commutative \(L^p\)-spaces. Math. Proc. Camb. Philos. Soc. 77, 91–102 (1975)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Yeadon, F.J.: Ergodic theorems for semifinite von Neumann algebras. I. J. Lond. Math. Soc. 16(2), 326–332 (1977)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.National University of UzbekistanTashkentUzbekistan
  2. 2.Pennsylvania State UniversityHazletonUSA

Personalised recommendations